CaltechAUTHORS
  A Caltech Library Service

BV estimates for mortar methods in linear elasticity

Hauret, Patrice and Ortiz, Michael (2006) BV estimates for mortar methods in linear elasticity. Computer Methods in Applied Mechanics and Engineering, 195 (37-40). pp. 4783-4793. ISSN 0045-7825. https://resolver.caltech.edu/CaltechAUTHORS:20171128-101948445

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item: https://resolver.caltech.edu/CaltechAUTHORS:20171128-101948445

Abstract

This paper is concerned with the convergence of mortar methods applied to linear elasticity. We prove that the conventional mesh-dependent norms used in the analysis of mortar methods are bounded below by the BV norm. When combined with standard results, this bound establishes a decomposition-independent and mesh-independent proof of the convergence of mortar methods in linear elasticity.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.cma.2005.09.021DOIArticle
http://www.sciencedirect.com/science/article/pii/S0045782505005074PublisherArticle
ORCID:
AuthorORCID
Ortiz, Michael0000-0001-5877-4824
Additional Information:© 2005 Elsevier. Received 26 April 2005, Revised 1 September 2005, Accepted 9 September 2005, Available online 26 January 2006. P.H. is strongly indebted to his thesis supervisor, Professor Patrick Le Tallec for his guidance and his personal investment over the past years. Some of the background material presented in this paper is adapted from PH’s Ph.D. dissertation [55]. The authors gratefully acknowledge the support of the Department of Energy through Caltech’s ASCI ASAP Center for the Simulation of the Dynamic Response of Materials. We are also indebted to Adrian Lew, Deborah Sulsky and Barbara Wohlmuth for useful discussions.
Group:GALCIT
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)UNSPECIFIED
Subject Keywords:Mortar methods; Error estimates; BV space; Linear elasticity
Issue or Number:37-40
Record Number:CaltechAUTHORS:20171128-101948445
Persistent URL:https://resolver.caltech.edu/CaltechAUTHORS:20171128-101948445
Official Citation:Patrice Hauret, Michael Ortiz, BV estimates for mortar methods in linear elasticity, In Computer Methods in Applied Mechanics and Engineering, Volume 195, Issues 37–40, 2006, Pages 4783-4793, ISSN 0045-7825, https://doi.org/10.1016/j.cma.2005.09.021. (http://www.sciencedirect.com/science/article/pii/S0045782505005074)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83499
Collection:CaltechAUTHORS
Deposited By: Lydia Suarez
Deposited On:30 Nov 2017 00:43
Last Modified:24 Feb 2020 10:30

Repository Staff Only: item control page